OP you're putting a compound into your muscles. If you're new or newer to AAS than this is going to cause discomfort. I've cycled AAS for 12 years and I still get minor PIP with certain compounds.
Just as Raptor suggested... Make sure to follow good pinning protocol and not move the needle around. Obviously that advice is standard operating procedure but pay close attention when you're pinning because this might be causing the source of your pain.
Its not uncommon to feel discomfort for 48 - 72 hours after pinning. If it gets warm to the touch or swells a lot than you most likely have an infection. Infections happen every once in awhile even when sterilizing everything. You should watch the infection closely but you don't have to run off to the ER right away. But if the infection lasts for more than a week and is getting worse, ie... Running a high fever, sweats, chills, etc... Then you should get checked out. I've known a guy that's gotten merca twice from AAS. Point is... Just each it carefully. Also, if you are getting the infection with every injection you could be running dirty gear. I'm not sure who you're running..
good luck. Remember brother... Pain is part of the game
Took 2ml in the glute and 1ml in the quad. Both sites are sore 2-3 days after shot was taken. Anyone else have PIP with the Test E?
Can't wait for it to kick in!
OldJJdigs is right. Pip or a little discomfort are part of it. Now if it's REALLY sore then usually u hit a nerve. I use to do it all the time. But u have it in both injection sites so it's more likely gear related or possible it u hit a nerve. But that ONLY IF it's really sore. Chances are ur just being a pussy and it's just ur normal discomfort ......
The question no one ask. What size pin? You drawing with same pin? You shaking? If go bigger than 25g even 23 I get sore no matter where I pin. I keep an 18g to draw with then pin with a fresh 25g every poke. No issues except time I pinned 1cc of Tren-A in my calf....sore as hell for days.